Skip to main content

Can modalities save naive set theory?

Author(s): Fritz, Peter; Lederman, Harvey; Liu, Tiankai; Scott, Dana

To refer to this page use:
Publication Date: Mar-2018
Citation: Fritz, Peter, Harvey Lederman, Tiankai Liu, and Dana Scott. "Can modalities save naive set theory?." The Review of Symbolic Logic 11, no. 1 (2018): 21-47.
DOI: doi:10.1017/S1755020317000168
ISSN: 1755-0203
EISSN: 1755-0211
Pages: 21 - 47
Type of Material: Journal Article
Journal/Proceeding Title: Review of Symbolic Logic
Version: Final published version. This is an open access article.

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.